skin-hair-icon
Itch red spots on sides
Itchy spots on stomach sides n underside of thigh.i applied zole f.most from underside of my thigh disapp eared but from 2 days this side rash started itching again.i want to know what r they exactly.
85 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

Hi.. Zole F cream what you are using contains steroid  in it.. when you use this cream for a fungal infection, it reduces temporarily to come back again.. These kind of medicines are given over the counter by pharmacy guy just to make some profit.  But it is our mistake to purchase such medicine and use it. Sometimes this kind of medicines can also be prescribed by gp (  homeopathic and ayurvedic doctors who practise allopathy ) because of lack of knowledge.. always consult a dermatologist for skin diseases and get it treated properly Hope this helps Thanks Dr Shivashankar
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.